EconPapers    
Economics at your fingertips  
 

EFFICIENT ESTIMATION FOR PERIODIC AUTOREGRESSIVE COEFFICIENTS VIA RESIDUALS

L. Tang and Q. Shao

Journal of Time Series Analysis, 2014, vol. 35, issue 4, 378-389

Abstract: type="main" xml:id="jtsa12070-abs-0001"> A two-step estimation method is proposed for periodic autoregressive parameters via residuals when the observations contain trend and periodic autoregressive time series. The oracle efficiency of the proposed Yule–Walker-type estimator is established. The performance is illustrated by simulation studies and real data analysis.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12070 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:35:y:2014:i:4:p:378-389

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:35:y:2014:i:4:p:378-389